MathSciNet Relay Station
MathSciNet bibliographic data
MR1123864 15A54 (47A10)
Adkins, William A. Normal matrices over Hermitian discrete valuation rings. Linear Algebra Appl. 157 (1991), 165–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement